MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT XP; MOBILE X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH MOBILETT XP; MOBILE X-RAY SYSTEM
Model Number 1818363
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was determined that the collimator had fallen off due to the loosening of the screw fixing the collimator to the single tank.There was no damage to the collimator.Local service engineer fixed the collimator and the x-ray tube, applied loctite to the screw(s) and performed x-ray field adjustments.According to the operator manual, a daily check of the system must be performed before use.If the daily check is performed as described, the loose parts will be noticed.Investigation is ongoing.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of an incident with the mobilett xp unit.The operator was moving the unit to the patient room when he heard a noise near the x-ray tube.When the operator touched the x-ray tube to check it, the collimator fell down.There are no injuries attributed to this event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.The investigation showed that the collimator (7742294) had detached due to the loosening of the screws fixing the collimator to the single tank flange.According to the information from the service organization, there was no collision prior to the occurrence and no damage to the collimator could be determined.The collimator was reattached to the x-ray tube (applied loctite) and x-ray field adjustments were made.Therefore, the collimator could not be investigated.In general, no loctite is applied to the four fixation screws when the system is delivered from factory.The collimator is attached with four fixation screw / clamps to the rotary flange.It is possible that the four fixation screws / clamps were not tighten enough during the last service visit related to the collimator.However, according to the service organization there was no service ticket prior to the reported occurrence.The collimator will only fully detach when three of four fixation screws / clamps are loosened.The last maintenance performed on the unit dated (b)(6) 2020.The investigation of the provided maintenance protocol did not show any defects, neither on the collimator cover nor on the mechanism.No parts were replaced during the last maintenance.To avoid such incidents in future, it is recommended to inform the user again to perform the daily checks as described in the operator manual id: spr8-230.621.01.Page 81, especially checking the collimator.Such an issue is not known as general or systematic problem.

Brand Name
MOBILETT XP
Common Device Name
MOBILE X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12370298
Report Number3004977335-2021-94348
Device Sequence Number17160564
Product Code IZL
UDI-Device Identifier04056869009087
UDI-Public04056869009087
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1818363
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date12/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown